hey i saw your reply on another trehad. i was just wondering.. you said minocycline messed you up pretty bad. how long were u on it ? i have been on it for 5 months. i think i got yeast problems too. anyways. if i quit right now, do you think i was on it long enough for perm damage. also did your acne get worse like the instant you stopped taking it, or did it take a few months for it to get out of your body ????? how do u mean worse, more zits ? pls pls thanks !
Minocycline really helped clear up my acne for about four and a half months, maybe around five. My chest acne was almost non-existent. I had like 2 or three pimples. My face acne got a lot better too. However, it started all appearing again.
This is also the time I got the yeast infection. It's on the "crease" of my arm, you know, it's sort of on the other side of the elbow. It's basically a whiteish spot, kind of similar to Xema or Exima (however you spell it). My dermatologist said my skin pigment is gone there. I'm not sure what that means, but it doesn't sound good. While it's not that massive, it is about two inches in length and an inch in diameter.
This ONLY happened when I was on Minoclycline. It went away when I got off it. Then when I got back on Minocycline, I actually got it again--but even bigger. I finally decided to stop taking it a second time and it just stayed there. I believe I've tried just about everything to get it to go away.
oh that is lucky. i have been on four i think im stopping it now. do u think i should be worrying abut a breakout ? I kinda think a break out would be good. all the plugs are so dried up and hardened that u cant even sqqueeze them out without scarring.. i think it just suppressess the problem. but i think they need moisture to come to a head. so im thinking ill have a "initial breakout " once i go off, but it will improve. what do u think ?